MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 8X45MMX0DEG - 18; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 8X45MMX0DEG - 18; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48940108
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hard bone caused the post connecting rail of the device to break and upon further impaction the cage curled up and pushed the cage out of the disc space.Update: at this stage, patient seems to be fine with no revision surgery scheduled.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: since the reported device is still implanted in the patient, the root cause could not be determined conclusively.
 
Event or Problem Description
It was reported that the hard bone caused the post connecting rail of the device to break and upon further impaction, the cage curled up and pushed the cage out of the disc space.Picture attached and waiting to possibly revise with an alif.Update: at this stage, patient seems to be fine with no revision surgery scheduled.

Brand Name
AERO-LL LUMBAR CAGE SYSTEM 8X45MMX0DEG - 18
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5621078
Report Number0009617544-2016-00169
Device Sequence Number237385
Product Code MAX
UDI-Device Identifier07613327065695
UDI-Public(01)07613327065695
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48940108
Device Lot Number14G479
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2016
Supplement Report FDA Received Date07/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1